# SDR CA140224003

- Difficulty date: February 10, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Warning Light
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE FLIGHT, A BETA RANGE LIGHT WENT ON AND REMAINED STEADY.  AT THE SAME TIME ENGINE NR 1 NP DECREASED SLOWLY TOWARDS THE FEATHER POSITION.  PROPELLER MALFUNCTION PROCEDURE WAS APPLIED.  ENGINE WAS SHUTDOWN, SAFELY LANDING WITH 1 ENGINE.
